# SDR UIEA2020042870847

- Difficulty date: April 27, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,235 hours, 13,320 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 321897
- Part serial: 0000
- Condition: Broken
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 INOPERATIVE.   REMOVED AND REPLACED THE CARD ASSY FIRE DETECTOR ENGINE 2 LOOP IAW AMM 26-11-01. FAULT COULD NOT BE DUPLICATED.  FOUND LOWER AFT FIRE DETECTOR WITH A BROKEN TERMINAL, REPLACED THE TERMINAL AT TS 682 IAW WDM 26-11-21 AND SWPM 20-30-00, SYSTEM OPS CHECKED NORMAL.
